# SDR J7SA20190222001

- Difficulty date: February 22, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N524FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20095
- Aircraft time: 12,714 hours, 7,757 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Dcpc
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H, N
- Precautionary procedure: H

## Discrepancy

DIVERTED DUE TO MULTIPLE OCCURRENCE'S OF  "L BAT FAIL, L GEN FAIL" AND/OR "R BAT FAIL, R GEN FAIL"  CAS MESSAGES. AIRCRAFT LANDED WITHOUT INCIDENT. R&R LT DCPC WITH A REPAIRED UNIT.
